About this Journal Submit a Manuscript Table of Contents
ISRN Mathematical Physics
Volume 2013 (2013), Article ID 685736, 8 pages
http://dx.doi.org/10.1155/2013/685736
Research Article

Traveling Wave Solutions of Some Coupled Nonlinear Evolution Equations

1Department of Mathematics, Pabna University of Science and Technology, Pabna 6600, Bangladesh
2Department of Applied Mathematics, University of Rajshahi, Rajshahi 6205, Bangladesh

Received 2 April 2013; Accepted 28 April 2013

Academic Editors: A. M. Gavrilik and G. F. Torres del Castillo

Copyright © 2013 Kamruzzaman Khan and M. Ali Akbar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kamruzzaman Khan and M. Ali Akbar, “Traveling Wave Solutions of Some Coupled Nonlinear Evolution Equations,” ISRN Mathematical Physics, vol. 2013, Article ID 685736, 8 pages, 2013. doi:10.1155/2013/685736